Alert archive / New York / Frost Advisories in 2016
Frost Advisory 5, NWS New York, NY
NWS New York, NY issued this frost advisory at Apr 27, 2016, 3:28 AM EDT for 4 counties in Connecticut; 5 counties in New York; Bergen County, Passaic County, New Jersey. It took effect at Apr 28, 2016, 12:00 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2016, 3:28 AM EDT (07:28 UTC)
- In effect from
- Apr 28, 2016, 12:00 AM EDT
- Expired
- Apr 28, 2016, 3:28 AM EDT
- In force
- 3 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Passaic County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 65 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
383 WWUS71 KOKX 270728 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 328 AM EDT WED APR 27 2016 ...FROST LATE TONIGHT INTO EARLY THURSDAY MORNING... CTZ005>012-NJZ002-NYZ067-068-070-079-081-272100- /O.NEW.KOKX.FR.Y.0005.160428T0700Z-160428T1300Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE- PUTNAM-NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 328 AM EDT WED APR 27 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT THURSDAY. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. && $$
3 follow-up statements
146 WWUS71 KOKX 271852 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 252 PM EDT WED APR 27 2016 ...FROST AND FREEZE CONDITIONS LATE TONIGHT INTO EARLY THURSDAY MORNING... CTZ005>008-010>012-NYZ067-068-281200- /O.UPG.KOKX.FR.Y.0005.160428T0700Z-160428T1300Z/ /O.NEW.KOKX.FZ.W.0009.160428T0400Z-160428T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-ORANGE-PUTNAM- 252 PM EDT WED APR 27 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...FALLING TO THE UPPER 20S AND LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ103-NYZ069-281200- /O.EXB.KOKX.FR.Y.0005.160428T0400Z-160428T1200Z/ WESTERN BERGEN-ROCKLAND- 252 PM EDT WED APR 27 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. * TEMPERATURES...FALLING TO THE MID 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. && $$ CTZ009-NJZ002-NYZ070-079-081-281200- /O.EXT.KOKX.FR.Y.0005.160428T0400Z-160428T1200Z/ SOUTHERN FAIRFIELD-WESTERN PASSAIC-NORTHERN WESTCHESTER- NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 252 PM EDT WED APR 27 2016 ...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * TEMPERATURES...IN THE UPPER 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. && $$
335 WWUS71 KOKX 272047 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 447 PM EDT WED APR 27 2016 ...FROST AND FREEZE CONDITIONS LATE TONIGHT INTO EARLY THURSDAY MORNING... CTZ005>008-010>012-NYZ067-068-281200- /O.CON.KOKX.FZ.W.0009.160428T0400Z-160428T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-ORANGE-PUTNAM- 447 PM EDT WED APR 27 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * TEMPERATURES...FALLING TO THE UPPER 20S AND LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ009-NJZ002-103-NYZ069-070-079-081-281200- /O.CON.KOKX.FR.Y.0005.160428T0400Z-160428T1200Z/ SOUTHERN FAIRFIELD-WESTERN PASSAIC-WESTERN BERGEN-ROCKLAND- NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 447 PM EDT WED APR 27 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * TEMPERATURES...IN THE MID AND UPPER 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. && $$
384 WWUS71 KOKX 280728 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 328 AM EDT THU APR 28 2016 ...FREEZE WARNING AND FROST ADVISORY CANCELLED... CTZ005>008-010>012-NYZ067-068-280830- /O.CAN.KOKX.FZ.W.0009.000000T0000Z-160428T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-ORANGE-PUTNAM- 328 AM EDT THU APR 28 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURE THROUGH EARLY THIS MORNING ARE EXPECTED TO REMAIN ABOVE FREEZING. THERE MAY BE ISOLATED LOCATIONS WHERE TEMPERATURES DO FALL TO NEAR FREEZING BEFORE SUNRISE. HOWEVER WIDESPREAD FREEZING TEMPERATURES ARE NO LONGER EXPECTED. $$ CTZ009-NJZ002-103-NYZ069-070-079-081-280830- /O.CAN.KOKX.FR.Y.0005.000000T0000Z-160428T1200Z/ SOUTHERN FAIRFIELD-WESTERN PASSAIC-WESTERN BERGEN-ROCKLAND- NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 328 AM EDT THU APR 28 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FROST ADVISORY. EARLY MORNING LOWS ARE EXPECTED TO BE IN THE LOWER 40S...AND LOCALLY IN THE UPPER 30S. WIDESPREAD FROST IS NO LONGER EXPECTED EARLY THIS MORNING. HOWEVER...PATCHY FROST IS STILL POSSIBLE BEFORE SUNRISE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this frost advisory went out at Apr 27, 1:54 AM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 27, 1:54 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
154 AM EDT WED APR 27 2016
.SYNOPSIS...
HIGH PRESSURE BUILDS IN THROUGH WEDNESDAY NIGHT. LOW PRESSURE
TRACKS FROM THE OHIO VALLEY TO SOUTH OF LONG ISLAND THURSDAY AND
THURSDAY NIGHT...FOLLOWED BY HIGH PRESSURE BUILDING IN FRIDAY-
SATURDAY NIGHT. THE HIGH SLOWLY RETREATS TO THE NORTHEAST SUNDAY
THROUGH TUESDAY. MEANWHILE...A SLOW MOVING STORM SYSTEM APPROACHES
FROM THE SOUTHWEST SUNDAY AND MONDAY...THEN TRACKS TO THE SOUTH OF
LONG ISLAND MONDAY NIGHT AND TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
OVERCAST CONDITIONS REMAIN AS HIGH PRESSURE BUILDS IN SLOWLY FROM
THE NORTH AND MOISTURE REMAINS...SO INCREASED CLOUD COVER
OVERNIGHT INTO WEDNESDAY MORNING. OTHERWISE FORECAST TEMPERATURES
AND DEW POINTS...ALONG WITH OVERNIGHT LOWS ARE ON TRACK.
IF SKIES CLEAR...RADIATIONAL COOLING WILL LIKELY RESULT IN FROST
CONDITIONS ACROSS INTERIOR VALLEYS. IF STRATUS HANGS TOUGH
THOUGH...THE FROST THREAT WILL DIMINISH. DO NOT HAVE ENOUGH
CONFIDENCE FOR FROST ADVISORY.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
MEAN TROUGHING ACROSS THE REGION WEDNESDAY...SLOWLY LIFTING WED
NIGHT. AT THE SURFACE...CANADIAN HIGH PRESSURE GRADUALLY BUILDS
IN FROM THE NW DURING THE PERIOD.
WOULD EXPECT ANY MORNING LINGERING STRATUS TO CLEAR OUT WED
MORNING...WITH SUNNY CONDITIONS UNDER LIGHT NORTHERLY FLOW.
AFTERNOON COASTAL SEABREEZE DEVELOPMENT EXPECTED. HIGHS SLIGHTLY
BELOW SEASONABLE LEVELS UNDER CANADIAN HIGH PRESSURE...GENERALLY
UPPER 50S TO LOWER 60S.
GOOD RADIATIONAL COOLING LIKELY WED NIGHT OUTSIDE OF URBAN CENTERS
UNDER INFLUENCE OF HIGH PRESSURE. FROST FREEZE CONDITIONS POSSIBLE
ACROSS INTERIOR AND PINE BARRENS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE REGION WILL BE UNDER MAINLY ZONAL FLOW ALOFT THURSDAY THROUGH
FRIDAY. THE FIRST HALF OF THURSDAY SHOULD BE DRY...BUT A SHORTWAVE
EMBEDDED IN THE FLOW WARRANTS A CHANCE OF RAIN MAINLY OVER THE SW TO
S 1/2-3/4 OF THE CWA FROM THURSDAY AFTERNOON THROUGH FRIDAY. THERE
ARE SOME DIFFERENCES IN THE MODELS OVER HOW FAR TO THE S THE
SHORTWAVE PASSES...MAKING FOR DIFFERENCE IN AREAS IMPACTED. IT IS
POSSIBLE THE SHORTWAVE COULD PASS FAR ENOUGH S...THAT THE AREA STAYS
DRY THURSDAY-FRIDAY.
FOR HIGHS THURSDAY...A BLEND OF MAV/MET/ECS GUIDANCE...NAM 2-METER
TEMPERATURES AND A MIX DOWN FROM 900 HPA WAS PER BUFKIT SOUNDINGS
WAS USED. HIGHS SHOULD BE AROUND 5-10 DEGREES BELOW NORMAL. FOR LOWS
THURSDAY NIGHT A BLEND OF ECS/MET/MAV GUIDANCE AND NAM 2-METER
TEMPERATURES WAS USED...WITH VALUES FORECAST TO BE NEAR NORMAL. FOR
HIGHS ON FRIDAY...A BLEND OF MEX/MEN/EKD/ECE/ECM/WPC GUIDANCE...NAM
2-METER TEMPERATURES AND A MIX DOWN FROM 925-875 HPA WAS USED PER
BUFKIT SOUNDINGS. HIGHS SHOULD BE AROUND 5-10 DEGREES BELOW NORMAL.
THE REGION IS PROGGED TO BE ON THE NORTHERN PERIPHERY OF A DEEP
LAYERED RIDGE FROM FRIDAY NIGHT INTO SUNDAY. ASSOCIATED SUBSIDENCE
SHOULD KEEP THINGS DRY FRIDAY NIGHT-SATURDAY NIGHT. THERE IS SOME
DIFFERENCES BETWEEN THE MODELS ON HOW QUICKLY THE RIDGE AXIS SLIDES
TO THE EAST EARLY NEXT WEEK. FOR NOW SIDED WITH A BLEND OF THE
SLOWER CMC/ECMWF...SO INTRODUCE SLIGHT CHANCE POPS OVER MAINLY AREAS
N/W OF NYC SUNDAY AFTERNOON.
A SLOW MOVING FULL LATITUDE TROUGH IMPACTS THE TRI-STATE FROM SUNDAY
NIGHT-TUESDAY. CONTINUED TO SIDE WITH SLOWER ECMWF...AS THE FLOW IS
FORECAST TO BECOME QUITE MERIDIONAL...WHICH TENDS TO FAVOR A SLOWER
PROGRESSION IN SYSTEMS. AS A RESULT HAVE CHANCE POPS FOR RAIN SUNDAY
NIGHT-TUESDAY CWA WIDE.
FOR TEMPERATURES FRIDAY NIGHT-TUESDAY THE SUPER BLEND WAS USED.
TEMPERATURES START OUT WITHIN A FEW DEGREES ON EITHER SIDE OF NORMAL
FRIDAY NIGHT-SUNDAY NIGHT...THEN TRANSITION TO BELOW NORMAL FOR
HIGHS AND NEAR TO SLIGHTLY ABOVE NORMAL FOR LOWS MONDAY-TUESDAY.
NOTE...DEPENDING ON EXACTLY HOW FAST THE SYSTEM MOVES EARLY NEXT
WEEK WILL PLAY A LARGE BEARING ON HOW WARM/COLD IT ACTUALLY ENDS UP
BEING MONDAY/TUESDAY. THERE IS THE POTENTIAL FOR QUITE OF BIT OF
CHANGE IN THE TEMPERATURE FORECAST IN THIS TIME FRAME UNTIL THIS IS
RESOLVED.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
A FRONTAL BOUNDARY SOUTH OF LONG ISLAND WILL GRADUALLY CONTINUE
MOVING SOUTH AS A WAVE OF LOW PRES RIDES ALONG IT TONIGHT. HIGH
PRES BUILDS IN WED.
WINDS BECOME NLY OVERNIGHT AND CONTINUE INTO WED AT AROUND 10 KT
OR LESS. SLY WINDS DEVELOP WED AFTN WITH THE SEA BREEZE
DEVELOPMENT.
MVFR IMPROVES TO VFR BEFORE 10Z. THE EXACT TIMING OF IMPROVEMENT
TO VFR IN THE TAFS COULD BE +/- 1-3 HOURS. ONCE VFR RETURNS...IT
IS EXPECTED TO LAST THROUGH THE REST OF THE TAF PERIOD.
.OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
.LATE WEDNESDAY NIGHT...VFR.
.THURSDAY-FRIDAY...MVFR POSSIBLE IN RAIN.
.FRIDAY NIGHT-SATURDAY NIGHT...VFR.
.SUNDAY...MVFR OR LOWER POSSIBLE LATE IN RAIN.
&&
.MARINE...
SMALL CRAFT SEAS REMAIN ON THE OCEAN WATERS OVERNIGHT AND INTO
EARLY WEDNESDAY MORNING...WITH A LIGHT NORTH TO NORTHEAST FLOW.
AN ADVISORY REMAINS IN EFFECT THROUGH 800 AM WEDNESDAY.
WINDS AND SEAS REMAIN BELOW SMALL CRAFT LEVELS ON ALL THE FORECAST
WATERS LATER WEDNESDAY THROUGH THURSDAY AS HIGH PRESSURE BUILDS IN
THROUGH EARLY THURSDAY...AND A WEAK WAVE OF LOW PRESSURE
APPROACHES LATER THURSDAY AS THE HIGH MOVES OFF THE COAST.
A LIGHT TO MODERATE PRESSURE GRADIENT OVER THE REGION THURSDAY
NIGHT THROUGH SUNDAY SHOULD KEEP WINDS TO 15 KT OR LESS OVER THE
WATERS AROUND LONG ISLAND DURING THIS TIME FRAME. PERSISTENT E-NE
FLOW COULD BUILD SEAS ON THE COASTAL OCEAN WATERS TO SCA LEVELS ON
SUNDAY.
&&
.HYDROLOGY...
NO SIGNIFICANT WIDESPREAD RAINFALL IS EXPECTED INTO SUNDAY.
THERE IS THE POTENTIAL FOR WIDESPREAD RAINFALL EARLY NEXT WEEK...BUT
AT THIS TIME THERE IS TO MUCH UNCERTAINTY TO SPECIFY AMOUNTS OR ANY
POTENTIAL IMPACTS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR ANZ350-
353-355.
&&
SYNOPSIS...MALOIT/NV
NEAR TERM...MET
SHORT TERM...NV
LONG TERM...MALOIT
AVIATION...JM
MARINE...MET
HYDROLOGY...METHazardous weather outlook, Apr 27, 3:28 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 328 AM EDT WED APR 27 2016 CTZ005>012-NJZ002-NYZ067-068-070-079-081-281000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM- NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 328 AM EDT WED APR 27 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ004-006-103>108-NYZ069-071>075-078-080-176>179-281000- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ROCKLAND- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 328 AM EDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-281000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 328 AM EDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL WATERS...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG ISLAND BAYS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:52 PM EDT | Freeze Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 13 hr |
Nearby
Frost Advisories in New York, 2016Frost Advisories in Connecticut, 2016Frost Advisories in New Jersey, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.